# SDR AALA20060792

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEATS 19C TO 28C INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEATS 29C TO 28C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
